# SDR DALA2025021201088

- Difficulty date: January 9, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 59,610 hours, 41,957 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Sys
- Condition: Leaking
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK FOUND DURING INSP OF LH WING AFT LOWER SKIN DOUBLER AT XRS 164. ACCOMPLISHED PRI 623309-14 REV O THROUGH 3 REMAINING FUEL SEE POST PRI'S WITHIN B717 AMM 28-11-00 GROUP A ALLOWANCE. FORWARD TO MON PER ER/A 623309-14 AD REV O REPETITIVE INSP REQ DAILY TERMINATING ON 30 DAYS. PERMANENT REPAIR WILL BE REQUIRED. SEE ER/A 623309-14AD FIGURE 8 FOR INSP/SEEP AREAS. OK FOR SVC. C/W REPETITIVE INSPECTION OF DISCREPANT AREA OF L/H WING AREA PER ERA 623309-14AD REV ORIG AND B717 AMM 28-11-00. NO LEAKS NOTED. C/W SECTION III OF ERA 623309-14AD REV A, NO DAMAGE, NO LEAKS ON LHS WING AREA. OK TO CLOSE THIS LOG. CLOSED LOG AND REMOVED MONITOR INSP PER ALERT 07FEB25 AND LOG COMMENTS. (LP #0752655)
